Loading [MathJax]/extensions/MathMenu.js
Properties of Nash solutions of a two-stage nonzero-sum game | IEEE Journals & Magazine | IEEE Xplore

Properties of Nash solutions of a two-stage nonzero-sum game


Abstract:

This paper contains exact expressions for the complete class of uncountably many globally optimal affine Nasb equilibrium strategies for a two-stage two-person nonzero-su...Show More

Abstract:

This paper contains exact expressions for the complete class of uncountably many globally optimal affine Nasb equilibrium strategies for a two-stage two-person nonzero-sum game problem with quadratic objective functionals and with dynamic information for beth players. Existence conditions for each of these Nash equilibrium solutions are derived and it is shown that a recursive Nash solution is not necessarily globally optimal. Cost-uniqueness property of the derived Nash strategies is investigated and it is proven that the game problem under consideration admits a unique Nash cost pair if and only if it can be made equivalent to either a team problem or a zero-sum game. It is also shown that existence conditions of a globally optimal Nash solution will be independent of the parameters characterizing the nonuniques of the Nash strategies only if the game problem can be made equivalent to a team problem.
Published in: IEEE Transactions on Automatic Control ( Volume: 21, Issue: 1, February 1976)
Page(s): 48 - 54
Date of Publication: 29 February 1976

ISSN Information:


Contact IEEE to Subscribe

References

References is not available for this document.